User: Guest  Login
Document type:
Zeitungsartikel 
Author(s):
Klüppelberg, C. and Seifert, M. 
Title:
Explicit results on conditional distributions of generalized exponential mixtures 
Abstract:
For a set of independent exponentially distributed random variables $X_i$, $i\in \N$ with distinct rates~$\l_i$ we consider sums $\sum_{i\in\A} X_i$ for $\A\subseteq \N$ which follow generalized exponential mixture (GEM) distributions. We provide novel explicit results on the conditional distribution of the total sum $\sum_{i\in \N}X_i$ given that a subset sum $\sum_{j\in \A}X_j$ exceeds a certain threshold value $t>0$, and vice versa. Moreover, we investigate the characteristic tail behavior of...    »
 
Keywords:
conditional distribution, convolution, exponential distribution, generalized exponential mixture distribution, reliability theory, risk management, tail behavior 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Journal of Applied Probability 
Year:
2020 
Journal volume:
57 
Year / month:
2020-09 
Quarter:
3. Quartal 
Month:
Sep 
Journal issue:
Pages contribution:
760-774 
Language:
en 
Fulltext / DOI:
Publisher:
Cambridge University Press 
Print-ISSN:
0021-9002 
E-ISSN:
1475-6072 
Notes:
Published online by Cambridge University Press: 04 September 2020 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text